Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 121, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Dec 11, 2021, 6:55 PM CST for Perry County, Tennessee. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 11, 2021, 6:55 PM CST (00:55 UTC)
- Expired
- Dec 12, 2021, 8:07 PM CST
- In force
- 25 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Perry County, TN
The radar
The Ft Campbell radar (KHPX), 111 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buffalo River near Lobelville (LBVT1). The gauge peaked at 9.38 ft at Dec 12, 2021, 2:00 PM CST.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
488
WGUS84 KOHX 120055
FLSOHX
Flood Advisory
National Weather Service Nashville TN
655 PM CST Sat Dec 11 2021
...The National Weather Service in Nashville has issued a Flood
Advisory for the following rivers in Tennessee...
Buffalo River Near Lobelville affecting Perry County.
For the Buffalo River...including Lobelville...elevated river levels
are forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternative route.
Additional information is available at www.weather.gov.
The next statement will be issued Sunday afternoon at 100 PM CST.
&&
TNC135-121900-
/O.NEW.KOHX.FL.Y.0121.211212T0055Z-211214T1800Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
655 PM CST Sat Dec 11 2021
...FLOOD ADVISORY IN EFFECT FROM THIS EVENING THROUGH TUESDAY
MORNING...
* WHAT...Flooding caused by excessive rainfall is expected.
* WHERE...Buffalo River Near Lobelville.
* WHEN...From this evening to early Tuesday afternoon.
* IMPACTS...At 12.0 feet, Portions of secondary roads near Old
Highway 13 are inundated.
* ADDITIONAL DETAILS...
- At 6:30 PM CST Saturday the stage was 7.5 feet and rising.
- Forecast...The river is expected to reach Action Stage Sunday
morning and to rise to a crest of 12.0 feet early Monday
morning.
- Action stage is 10.0 feet.
- Flood stage is 14.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$
272 follow-up statements
034
WGUS84 KOHX 121844
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1244 PM CST Sun Dec 12 2021
...The Flood Advisory continues for the following rivers in
Tennessee...
Buffalo River Near Lobelville affecting Perry County.
For the Buffalo River...including Lobelville...elevated river levels
are forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an
alternative route.
Additional information is available at www.weather.gov.
The next statement will be issued Monday morning at 600 AM CST.
&&
TNC135-131200-
/O.EXT.KOHX.FL.Y.0121.000000T0000Z-211214T1200Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1244 PM CST Sun Dec 12 2021
...FLOOD ADVISORY NOW IN EFFECT FROM THIS AFTERNOON THROUGH LATE
MONDAY NIGHT...
* WHAT...Flooding caused by excessive rainfall continues.
* WHERE...Buffalo River Near Lobelville.
* WHEN...Until Tuesday morning.
* IMPACTS...At 10.0 feet, Water inundates low lying areas and
agricultural land along the river.
* ADDITIONAL DETAILS...
- At 12:30 PM CST Sunday the stage was 9.4 feet and rising.
- Forecast...The river is expected to rise to a crest of 10.5
feet just after midnight tonight.
- Action stage is 10.0 feet.
- Flood stage is 14.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$
Barnwell169
WGUS84 KOHX 130207
FLSOHX
Flood Advisory
National Weather Service Nashville TN
807 PM CST Sun Dec 12 2021
...The Flood Advisory is cancelled for the following rivers in
Tennessee...
Buffalo River Near Lobelville affecting Perry County.
TNC135-130315-
/O.CAN.KOHX.FL.Y.0121.000000T0000Z-211213T0207Z/
/LBVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
807 PM CST Sun Dec 12 2021
...FLOOD ADVISORY IS CANCELLED...
The Flood Advisory is cancelled for
the Buffalo River Near Lobelville.
* ADDITIONAL DETAILS...
- At 8:00 PM CST Sunday the stage was 9.2 feet and falling.
- Forecast...The river is expected to continue to fall.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$
27What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Dec 11, 5:12 PM CST, 1 hour 43 minutes earlier.
Area forecast discussion, Dec 11, 5:12 PM CST, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Nashville TN 512 PM CST Sat Dec 11 2021 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... All weather associated with the cold frontal passage this morning has exited the mid-state with partly cloudy skies gradually giving way to clear skies overnight. Cold air advection has cooled most places 20 degrees from where the temperature was this morning, and with the clear skies and light winds overnight expect lows to continue falling to the upper 20s to low 30s...which is just a few degrees below our normal low temperatures for this time of year. Afternoon highs tomorrow will be near normal as well...in the upper 40s to low 50s, but after that expect unseasonably warm temperatures to return with most of next week highs in the 60s to low 70s. Expect minimal rain shower chances for most of the week, with a light shower possible Tuesday for areas between I-65 and the Tennessee River. More widespread chances for showers and even a thunderstorm return on Thursday afternoon and evening, and continue into the weekend. Severe weather is not currently anticipated at this time, but given the recent events it is something we will need to monitor. && .AVIATION... 00Z TAF DISCUSSION. While CSV might see MVFR for the next hour or so, VFR conditions are expected at all mid-state terminals for the remainder of the TAF cycle. Winds will relax this evening, becoming light and northerly, then be light out of the east on Sunday. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......05 AVIATION........Unger
Hazardous weather outlook, Dec 11, 3:26 PM CST, 3 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 326 PM CST Sat Dec 11 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-122130- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 326 PM CST Sat Dec 11 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 27
In the hours before
Local storm report, Dec 11, 3:47 PM CST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
347 PM CST SAT DEC 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM TSTM WND DMG 6 NE RED BOILING SPRING 36.58N 85.77W
12/11/2021 CLAY TN PUBLIC
A FEW HOMES DAMAGED. POWER LINES, TREES, AND
BARNS DESTROYED ALONG HWY 52 BETWEEN HILL
TOP ROAD AND CLEMENTSVILLE KY ROAD.
&&
BWLocal storm report, Dec 11, 3:56 PM CST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
356 PM CST SAT DEC 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM TSTM WND DMG 7 N DOVER 36.58N 87.85W
12/10/2021 STEWART TN PUBLIC
HOUSE DAMAGED ON STIMSON ROAD.
1159 PM TSTM WND DMG 6 NNW DOVER 36.56N 87.88W
12/10/2021 STEWART TN EMERGENCY MNGR
DAMAGE TO PROPERTY ON SLEEPY RIDGE.
1201 AM TSTM WND DMG 7 N DOVER 36.59N 87.83W
12/11/2021 STEWART TN EMERGENCY MNGR
SEVERAL HOMES DAMAGED OR DESTROYED ON BUMPUS
MILLS ROAD.
0215 AM TSTM WND DMG 6 N LOBELVILLE 35.84N 87.80W
12/11/2021 HUMPHREYS TN PUBLIC
NUMEROUS TREES WERE BLOWN DOWN, BLOCKING THE
ROAD.
0246 AM TSTM WND DMG 4 SSW DICKSON 36.02N 87.40W
12/11/2021 DICKSON TN PUBLIC
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
SSW DICKSON. CORRECTS PREVIOUS TSTM WND DMG
REPORT FROM 4 SSW DICKSON. NUMEROUS TREES
DAMAGED ON 200 BLOCK OF MURRELL ROAD IN
DICKSON. FACEBOOK REPORT.
0300 AM TSTM WND DMG KINGSTON SPRINGS 36.10N 87.11W
12/11/2021 CHEATHAM TN TRAINED SPOTTER
SIGNIFICANT STRUCTURE DAMAGE WAS REPORTED TO
HOMES AND BUSINESSES. NUMEROUS TREES AND
POWER LINES WERE BLOWN DOWN, BLOCKING ROADS
THROUGHOUT KINGSTON SPRINGS.
0315 AM TSTM WND DMG 7 NW BELLE MEADE 36.18N 86.93W
12/11/2021 DAVIDSON TN PUBLIC
TREES AND POWER LINES WERE BLOWN DOWN AND
STRUCTURE DAMAGE WAS REPORTED ALONG OLD
HICKORY BLVD AND TIDWELL HOLLOW RD.
0318 AM TSTM WND DMG 1 E BRENTWOOD 36.00N 86.78W
12/11/2021 WILLIAMSON TN TRAINED SPOTTER
ONE-HALF DOZEN TREES SNAPPED NEAR CONCORD
ROAD AND WILSON PIKE.
0320 AM TSTM WND DMG 4 NW NASHVILLE 36.21N 86.84W
12/11/2021 DAVIDSON TN PUBLIC
TREES, POWER LINES, AND SIGNS WERE BLOWN
DOWN ALONG CLARKSVILLE PIKE.
0320 AM TSTM WND DMG 3 NNW BRENTWOOD 36.03N 86.80W
12/11/2021 WILLIAMSON TN TRAINED SPOTTER
NUMEROUS TREES AND POWER LINES WERE BLOWN
DOWN.
0323 AM TSTM WND DMG 2 SE OAK HILL 36.06N 86.76W
12/11/2021 DAVIDSON TN PUBLIC
SEVERAL POWER POLES SNAPPED IN CRIEVE HALL
ALONG BRENTVIEW HILLS DRIVE NEAR STALLWORTH
DRIVE. TWITTER REPORT.
0327 AM TSTM WND DMG 5 WNW RURAL HILL 36.14N 86.59W
12/11/2021 DAVIDSON TN PUBLIC
DAMAGED OUTBUILDINGS, UPROOTED TREES, AND
MINOR HOME DAMAGE ON STEWARTS FERRY PIKE
NEAR SOUTH NEW HOPE ROAD.
0332 AM TSTM WND DMG 1 SSE HENDERSONVILLE 36.28N 86.60W
12/11/2021 SUMNER TN PUBLIC
DOCKS DESTROYED AND PONTOON BOAT BLOWN OVER
AT CHEROKEE ROAD NEAR PRIVATE DRIVE. TWITTER
REPORT.
0333 AM TSTM WND DMG 1 SSE HENDERSONVILLE 36.29N 86.60W
12/11/2021 SUMNER TN PUBLIC
ROOF BLOWN OFF OF HOME ON PRIVATE DRIVE.
#TSPOTTER REPORT AND PHOTOS FROM TWITTER.
0334 AM TSTM WND DMG 3 S GREEN HILL 36.19N 86.58W
12/11/2021 DAVIDSON TN PUBLIC
MINOR HOME DAMAGE, 24 INCH DIAMETER TREES
SNAPPED AND UPROOTED AND DAMAGES TO FENCES
ON THORNWOOD COURT.
0334 AM TSTM WND DMG 2 ESE HENDERSONVILLE 36.29N 86.58W
12/11/2021 SUMNER TN PUBLIC
SEVERAL LARGE TREES UPROOTED ON AT
CUMBERLAND HILLS NEAR LAKE PARK DRIVE IN
HENDERSONVILLE. TWITTER REPORT.
0335 AM TSTM WND DMG 3 E HENDERSONVILLE 36.29N 86.55W
12/11/2021 WILSON TN NWS EMPLOYEE
TREES DOWN ON JONES LANE IN EXTREME NORTH
MOUNT JULIET.
0336 AM TSTM WND DMG 2 NNW LA VERGNE 36.02N 86.58W
12/11/2021 RUTHERFORD TN TRAINED SPOTTER
TREES WERE BLOWN DOWN INCLUDING A TREE ON A
HOUSE ON PEARCY STREET.
0337 AM TSTM WND DMG 2 NE LA VERGNE 36.02N 86.55W
12/11/2021 RUTHERFORD TN PUBLIC
TREE FELL ON HOUSE ON GEORGE THOMAS DRIVE.
REPORT AND PHOTOS FROM TWITTER.
0354 AM TSTM WND DMG 7 SE HARTSVILLE 36.32N 86.06W
12/11/2021 SMITH TN PUBLIC
TREE FELL ON CAR ON ROME ROAD IN RIDDLETON.
TWITTER.
0404 AM TSTM WND DMG SOUTH CARTHAGE 36.24N 85.95W
12/11/2021 SMITH TN EMERGENCY MNGR
MULTIPLE TREES DOWN AND STRUCTURAL DAMAGE TO
A FEW HOUSES AND BARNS. PARTIAL ROOF TAKEN
OFF BUILDING NEAR HWY 70.
0405 AM TSTM WND DMG 2 ENE CARTHAGE 36.26N 85.92W
12/11/2021 SMITH TN PUBLIC
TREES UPROOTED AND TWISTED ON HORSESHOE BEND
IN ELMWOOD. FACEBOOK REPORT.
0412 AM TSTM WND DMG 8 E CARTHAGE 36.27N 85.80W
12/11/2021 JACKSON TN PUBLIC
TREES DOWN IN MULTIPLE AREAS IN JACKSON
COUNTY WITH MANY DOWN IN THE GRANVILLE AREA.
0416 AM TSTM WND DMG GAINESBORO 36.36N 85.66W
12/11/2021 JACKSON TN PUBLIC
40 X 60 FT POLE BARN DESTROYED IN
GAINESBORO.
0420 AM TSTM WND DMG 6 NE RED BOILING SPRING 36.58N 85.77W
12/11/2021 CLAY TN PUBLIC
A FEW HOMES DAMAGED. POWER LINES, TREES, AND
BARNS DESTROYED ALONG HWY 52 BETWEEN HILL
TOP ROAD AND CLEMENTSVILLE KY ROAD.
0422 AM TSTM WND DMG 8 NE RED BOILING SPRING 36.60N 85.73W
12/11/2021 CLAY TN EMERGENCY MNGR
TREES DOWN NEAR OLD CLEMENTSVILLE ROAD,
DAMAGE TO CHICKEN HOUSES.
0430 AM TSTM WND DMG 6 W LIVINGSTON 36.40N 85.44W
12/11/2021 OVERTON TN PUBLIC
TREE FELL ACROSS HWY 136.
0446 AM TSTM WND DMG BYRDSTOWN 36.58N 85.13W
12/11/2021 PICKETT TN PUBLIC
LARGE TREE DOWN NEAR HIGH SCHOOL IN
BYRDSTOWN, TN.
0500 AM TSTM WND DMG LAWRENCEBURG 35.24N 87.33W
12/11/2021 LAWRENCE TN EMERGENCY MNGR
SEVERAL TREES WERE BLOWN DOWN ACROSS
LAWRENCE COUNTY.
0621 AM TSTM WND DMG 2 NW ARDMORE 35.02N 86.88W
12/11/2021 GILES TN BROADCAST MEDIA
TRACTOR TRAILER FLIPPED BY STRONG WINDS ON
I-65 OUTSIDE OF ARDMORE.
0739 AM TSTM WND DMG 1 NE COALMONT 35.36N 85.70W
12/11/2021 GRUNDY TN EMERGENCY MNGR
TREES DOWN NEAR COALMONT IN GRUNDY COUNTY.
&&Local storm report, Dec 11, 4:16 PM CST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
416 PM CST SAT DEC 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 AM TSTM WND GST NASHVILLE INTL AIRPORT 36.13N 86.67W
12/11/2021 M78 MPH DAVIDSON TN ASOS
NASHVILLE INTL AIRPORT ASOS MEASURED A PEAK
WIND GUST OF 78 MPH. THIS IS THE THIRD
HIGHEST WIND GUST EVER MEASURED AT THE
AIRPORT.
0331 AM NON-TSTM WND GST 2 NNE BRENTWOOD 36.03N 86.77W
12/11/2021 M69 MPH WILLIAMSON TN MESONET
MESONET STATION EW9547 BRENTWOOD.
1224 AM TSTM WND GST 6 NW CLARKSVILLE 36.62N 87.41W
12/11/2021 M61 MPH MONTGOMERY TN ASOS
CLARKSVILLE OUTLAW FIELD ASOS MEASURED A
PEAK WIND GUST OF 53 KNOTS / 61 MPH.
0348 AM NON-TSTM WND GST 2 N SMYRNA 36.01N 86.52W
12/11/2021 M59 MPH RUTHERFORD TN AWOS
AWOS STATION KMQY SMYRNA AIRPORT.
0348 AM TSTM WND GST SMYRNA AIRPORT 36.01N 86.52W
12/11/2021 M59 MPH RUTHERFORD TN AWOS
SMYRNA AIRPORT AWOS MEASURED A PEAK WIND
GUST OF 51 KNOTS / 59 MPH.
0540 AM NON-TSTM WND GST 1 NE LAWRENCEBURG 35.26N 87.33W
12/11/2021 M54 MPH LAWRENCE TN MESONET
MESONET STATION FW8404 LAWRENCEBURG.
&&Local storm report, Dec 11, 4:26 PM CST, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
426 PM CST SAT DEC 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 AM TSTM WND GST NASHVILLE INTL AIRPORT 36.13N 86.67W
12/11/2021 M78 MPH DAVIDSON TN ASOS
NASHVILLE INTL AIRPORT ASOS MEASURED A PEAK
WIND GUST OF 78 MPH. THIS IS THE THIRD
HIGHEST WIND GUST EVER MEASURED AT THE
AIRPORT.
0331 AM TSTM WND GST 2 NNE BRENTWOOD 36.03N 86.77W
12/11/2021 M69 MPH WILLIAMSON TN MESONET
MESONET STATION EW9547 BRENTWOOD.
1224 AM TSTM WND GST 6 NW CLARKSVILLE 36.62N 87.41W
12/11/2021 M61 MPH MONTGOMERY TN ASOS
CLARKSVILLE OUTLAW FIELD ASOS MEASURED A
PEAK WIND GUST OF 53 KNOTS / 61 MPH.
0348 AM TSTM WND GST 2 N SMYRNA 36.01N 86.52W
12/11/2021 M59 MPH RUTHERFORD TN AWOS
AWOS STATION KMQY SMYRNA AIRPORT.
0348 AM TSTM WND GST SMYRNA AIRPORT 36.01N 86.52W
12/11/2021 M59 MPH RUTHERFORD TN AWOS
SMYRNA AIRPORT AWOS MEASURED A PEAK WIND
GUST OF 51 KNOTS / 59 MPH.
0540 AM TSTM WND GST 1 NE LAWRENCEBURG 35.26N 87.33W
12/11/2021 M54 MPH LAWRENCE TN MESONET
MESONET STATION FW8404 LAWRENCEBURG.
&&Local storm report, Dec 11, 5:00 PM CST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
500 PM CST SAT DEC 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 AM TSTM WND DMG 2 ENE MOUNT JULIET 36.22N 86.49W
12/11/2021 WILSON TN PUBLIC
WELDS BROKEN ON 3 METAL SIGNS WHERE CEMENTED
INTO CONCRETE AT MT. JULIET HIGH SCHOOL.
STRUCTURAL ENGINEER ESTIMATED WINDS IN
EXCESS OF 70+ MPH.
&&Local storm report, Dec 11, 5:41 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
541 PM CST SAT DEC 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 AM TSTM WND DMG 8 WNW NASHVILLE 36.22N 86.92W
12/11/2021 DAVIDSON TN PUBLIC
TWITTER REPORT OF TREES DOWN IN BELLS BEND
AREA. TIME ESTIMATED VIA RADAR.
&&Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.